# SDR VNAA202304270020

- Difficulty date: April 13, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N619NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15434
- Aircraft time: 6,217 hours, 6,577 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: CN6210101001
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEADING EDGE (LIP SKIN) OF RH ENGINE INLET COWL.
